Journal of Symbolic Logic

Computability and the Algebra of Fields: Some Affine Constructions

J. V. Tucker

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 45, Issue 1 (1980), 103-120.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740514

Mathematical Reviews number (MathSciNet)
MR560229

Zentralblatt MATH identifier
0481.03020

JSTOR
links.jstor.org

Citation

Tucker, J. V. Computability and the Algebra of Fields: Some Affine Constructions. J. Symbolic Logic 45 (1980), no. 1, 103--120. https://projecteuclid.org/euclid.jsl/1183740514


Export citation